Alert archive / Washington / Gale Warnings in 2017

Gale Warning 61, NWS Seattle, WA

July 26, 2017

NWS Seattle, WA issued this gale warning at Jul 26, 2017, 2:52 AM PDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2017, 2:52 AM PDT (09:52 UTC)
Expired
Jul 27, 2017, 7:00 AM PDT
In force
28 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

658 
WHUS76 KSEW 260952
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
252 AM PDT WED JUL 26 2017

PZZ133-261800-
/O.CAN.KSEW.SC.Y.0184.000000T0000Z-170726T1200Z/
/O.NEW.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
252 AM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
THURSDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-261100-
/O.CAN.KSEW.SC.Y.0182.000000T0000Z-170726T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
252 AM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE EASED. 

$$

PZZ132-261800-
/O.UPG.KSEW.SC.Y.0184.000000T0000Z-170726T2200Z/
/O.UPG.KSEW.GL.A.0037.170726T2200Z-170727T1000Z/
/O.NEW.KSEW.GL.W.0061.170726T0952Z-170727T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
252 AM PDT WED JUL 26 2017

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS...WEST 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-261800-
/O.UPG.KSEW.SC.Y.0185.000000T0000Z-170726T2200Z/
/O.UPG.KSEW.GL.A.0037.170726T2200Z-170727T1000Z/
/O.NEW.KSEW.GL.W.0061.170726T0952Z-170727T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
252 AM PDT WED JUL 26 2017

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS...WEST 15 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-261800-
/O.NEW.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
ADMIRALTY INLET-
252 AM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
THURSDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS LATE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
4 follow-up statements
149 
WHUS76 KSEW 261555
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
855 AM PDT WED JUL 26 2017

PZZ131-132-270000-
/O.CON.KSEW.GL.W.0061.000000T0000Z-170727T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
855 AM PDT WED JUL 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...WEST 15 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS 
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-270000-
/O.CON.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
855 AM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-270000-
/O.CON.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
ADMIRALTY INLET-
855 AM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
972 
WHUS76 KSEW 262149
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
249 PM PDT WED JUL 26 2017

PZZ131-132-270600-
/O.CON.KSEW.GL.W.0061.000000T0000Z-170727T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
249 PM PDT WED JUL 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...WEST 25 TO 35 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-270600-
/O.CON.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
249 PM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-270600-
/O.CON.KSEW.SC.Y.0186.170727T0000Z-170727T1200Z/
ADMIRALTY INLET-
249 PM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
325 
WHUS76 KSEW 270350
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
850 PM PDT WED JUL 26 2017

PZZ131-132-271200-
/O.CON.KSEW.GL.W.0061.000000T0000Z-170727T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
850 PM PDT WED JUL 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-271200-
/O.CON.KSEW.SC.Y.0186.000000T0000Z-170727T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
850 PM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-271200-
/O.CON.KSEW.SC.Y.0186.000000T0000Z-170727T1200Z/
ADMIRALTY INLET-
850 PM PDT WED JUL 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
084 
WHUS76 KSEW 270950
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
250 AM PDT THU JUL 27 2017

PZZ133-271800-
/O.CAN.KSEW.SC.Y.0186.000000T0000Z-170727T1200Z/
/O.NEW.KSEW.SC.Y.0187.170728T0000Z-170728T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
250 AM PDT THU JUL 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
FRIDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-271800-
/O.EXT.KSEW.GL.W.0061.000000T0000Z-170727T1400Z/
/O.NEW.KSEW.SC.Y.0187.170727T1400Z-170728T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
250 AM PDT THU JUL 27 2017

...GALE WARNING NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 AM PDT
FRIDAY. 

* WINDS...WEST 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-271400-
/O.EXT.KSEW.SC.Y.0186.000000T0000Z-170727T1400Z/
ADMIRALTY INLET-
250 AM PDT THU JUL 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 25, 9:01 PM PDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jul 25, 9:01 PM PDT, 5 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Seattle WA
901 PM PDT Tue Jul 25 2017

Updated warnings section to account for gale warning
Central and East Strait of Juan de Fuca marine zones for this
evening.

.SYNOPSIS...Onshore flow will gradually increase tonight through
Thursday as an upper level ridge over Western Washington moves off
to the east. The increase in onshore flow will result in a day-
to-day increase in late night and morning clouds and cooler
high temperatures. A warming trend is possible later this weekend
as another upper level ridge moves into the area from the
southwest. Dry weather is expected to persist for the next week or
longer.

&&

.SHORT TERM...The short wave upper level ridge responsible for
this afternoon's warm temperatures is pushing east of the Cascades
this evening. In response to the troughs eastward movement,
low level westerly flow has increased with westerly gradients
through the Strait of Juan de Fuca over 2.5 mb and westerly winds
in the strait now 20-30 knots. With the increase in onshore flow,
stratus has moved onto the coastal beaches this evening and
should progress east through the strait to about Whidbey Island
and possibly Everett by morning and through the Chehalis Gap to
near Seatac airport. The marine push is not very strong, so expect
any stratus to break and recede back toward the coastline by
midday. Lows tonight will be in the 50s to around 60, while highs
on Wednesday will be in the mid and upper 60s on the coast and in
the 70s to around 80 inland.

Onshore flow will be stronger Wednesday evening. This will result
in a more complete inland surge of marine air inland Wednesday
night and further cooling on Thursday.

The marine air will moderate later Thursday through Friday
resulting in temperatures rising back to a couple degrees above
normal and less marine stratus, especially in the interior.

We will continue to add onto our consecutive days without
measurable rain at SeaTac airport, and no end is in sight at this
time.

The current short term forecast is in good shape, and no updates
are needed. Albrecht

.LONG TERM...The pattern will change little in the longer term
with a 500 mb long wave trough centered around 145W and a ridge
centered from the Canadian Prairies southward into the Four
Corners region of the Desert Southwest. While the operational GFS
shows higher heights and warmer temperatures aloft than the
operational ECMWF, both sets of ensemble means show similar
solutions (somewhere in the middle) for the weekend through early
next week with 500 mb heights around 588 DAM over our area. Low
level flow will be onshore.

This pattern in late July and early August favors temperatures
above normal, highs in the mid and upper 80s in Seattle, and dry
weather. The current forecast favors the cooler operational ECMWF
solution that showed temperatures 4-8 degrees cooler than the
ensembles would suggest and 6-10 degrees cooler than the
operational GFS. Will wait for the complete suite of 00z solutions
to come in before making changes, but the current forecast may be
a few degrees too cool from Sunday onward. Albrecht

&&

.AVIATION...A broad upper level ridge will shift east tonight
while a weak trough forms offshore. The flow aloft over Western WA
is W/SW. The air mass is dry. Low level stratus clouds will push
farther inland tonight with IFR to MVFR cigs possible in the
interior Wednesday morning. Low clouds will burn back to the coast
by 18-20z with VFR conditions expected. 33

KSEA...Clear skies and N winds to 08 kt this evening. Winds
flipping to S 09-12z early Wed. Low level stratus clouds in the
vicinity with MVFR cigs possible 14-18z. 33

&&

.MARINE...High pressure over the NE Pacific will maintain onshore
flow across Western WA through Friday. Westerly gales are
possible through the Strait of Juan de Fuca late Wednesday
afternoon and evening with a stronger onshore push - a Gale Watch
is in effect. A weak front will pass through the Coastal Waters
Saturday night. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until midnight PDT tonight for Coastal
     Waters From James Island To Point Grenville Out 10 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater Out
     10 Nm.

     Small Craft Advisory until 6 AM PDT Wednesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Gale Watch from Wednesday afternoon through late Wednesday night
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 3 PM PDT Wednesday for East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 5 AM PDT Wednesday for Northern
     Inland Waters Including The San Juan Islands.

     Small Craft Advisory from midnight tonight to 3 PM PDT Wednesday
     for Central U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until midnight PDT tonight for Central U.S. Waters
     Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:47 PM PDTGale WarningSEW3 hr
Jul 25, 8:47 PM PDTSmall Craft AdvisorySEW6 hr
Jul 26, 2:52 AM PDTSmall Craft AdvisorySEW28 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.